How to blow infinitely large soap bubbles with a fixed boundary
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 1, p. 59-78
@article{AIHPC_1991__8_1_59_0,
     author = {Ye, Rugang},
     title = {How to blow infinitely large soap bubbles with a fixed boundary},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {1},
     year = {1991},
     pages = {59-78},
     zbl = {0736.49027},
     mrnumber = {1094652},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1991__8_1_59_0}
}
Ye, Rugang. How to blow infinitely large soap bubbles with a fixed boundary. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 1, pp. 59-78. http://www.numdam.org/item/AIHPC_1991__8_1_59_0/

[1] M. Anderson, Curvature Estimates for Minimal Surfaces in 3-Manifolds, Ann. Sci. Ec. Norm. Sup., T. 18, 1985, pp. 89-105. | Numdam | MR 803196 | Zbl 0578.49027

[2] J.L. Barbosa and M. Carmo, Do: Stability of Hypersurfaces with Constant Mean Curvature, Math. Z., Vol. 185, 1984, pp. 339-353. | MR 731682 | Zbl 0513.53002

[3] H. Brezis and J.M. Coron, Convergence of Solutions of H-Systems or How to Blow Bubbles, Arch. Rational Mech. Anal., Vol. 89, 1985, pp. 21-56. | MR 784102 | Zbl 0584.49024

[4] R. Courant, Dirichlet's Principle, Conformal Mapping and Minimal Surfaces, Reprint, Springer, 1977, New York. | MR 454858 | Zbl 0354.30012

[5] H. Federer, Geometric Measure Theory, Springer, 1969, New York. | MR 257325 | Zbl 0176.00801

[6] R. Gulliver, Regularity of Minimizing Surfaces of Prescribed Mean Curvature. Ann. Math., Vol. 97, 1973, pp. 275-305. | MR 317188 | Zbl 0246.53053

[7] R. Gulliver, Branched Immersions of Surfaces and Reduction of Topological Type I, Math. Z., Vol. 145, 1975, pp. 267-288. | MR 394679 | Zbl 0299.57014

[8] R. Gulliver, Finiteness of the Ramified Set For Branched Immersions of Surfaces, Pac. J. Math., Vol. 64, 1976, pp. 153-165. | MR 467752 | Zbl 0336.55002

[9] R. Gulliver and F.D. Lesley, On Boundary Branch Points of Minimizing Surfaces, Arch. Rational Mech. Anal., Vol. 52, 1973, pp. 20-25. | MR 346641 | Zbl 0263.53009

[10] E. Heinz, An Inequality of Isoperimetric Type for Surfaces of Constant Mean Curvature, Arch. Rational Mech. Anal., Vol. 33, 1969, pp. 155-168. | MR 238188 | Zbl 0176.51602

[11] S. Hildebrandt and K.-O. Widman, Some Rrgularity Results for Quasilinear Elliptic Systems of Second Order, Math. Z., Vol. 142, 1975, pp. 67-86. | MR 377273 | Zbl 0317.35040

[12] J.E. Hutchinson, Generalized Second Fundamental Form and the Existence of Surfaces Minimizing Curvature, Research Report, No. 51, 1983, Center for Math. Analysis, Australian National University.

[13] J.C.C. Nitsche, Vorlesungen über Minimalflächen, Springer, 1975, New York. | MR 448224 | Zbl 0319.53003

[14] R. Osserman, A Proof of the Regularity Everwhere of the Classical Solution of Plateau's Problem, Ann. Math., Vol. 91, 1970, pp. 550-569. | MR 266070 | Zbl 0194.22302

[15] R. Schoen, Estimates for Stable Minimal Surfaces in Three Dimensional Manifolds, Ann. Math. Studies, Vol. 103, Princeton Univ. Press, Princeton, 1983. | MR 795231 | Zbl 0532.53042

[16] L. Simon, Lectures on Geometric Measure Theory, Proceed. Centre Math. Anal., Australian National University, Vol. 3, 1983. | MR 756417 | Zbl 0546.49019

[17] L. Simon, Asymptotics for a Class of Nonlinear Evolution Equations, with Applications to Geometric Problems, Ann. Math., (2), Vol. 118, 1983, pp. 525-571. | MR 727703 | Zbl 0549.35071

[18] K. Steffen, Flächen konstanter mittlerer Krümmung mit vorgegebenem Volumen oder Flächeninhalt, Arch. Rational Mech. Anal., Vol. 49, 1972, pp. 99-128. | MR 341261 | Zbl 0259.53043

[19] K. Steffen and H.C. Wente, The Non-Existence of Branched Points in Solutions to Certain Clas of Plateau Type Variational Problems, Math. Z., Vol. 163, 1978, pp. 211-238. | Zbl 0404.49037

[20] M. Struwe, Plateau's Problem and the Calculus of Variations, Lec. Notes, No. 32, SFB 72, Bonn, 1986.

[21] F. Tomi and R. Ye, The Exterior Plateau problem, Preprint, Heidelberg, 1988. | MR 1076131

[22] H.C. Wente, A General Existence Theorem for Surfaces of Constant Mean Curvature, Math. Z., Vol. 120, 1971, pp. 277-288. | MR 282300 | Zbl 0214.11101

[23] H.C. Wente, Large Solutions to the Volume Constrained Plateau Problem, Arch. Rational Mech. Anal., Vol. 75, 1980, pp. 59-77. | MR 592104 | Zbl 0473.49029